Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Getting abdominal pain, cold sweats, feeling dizzy. Started diarrhoea and periods. Is it related to periods?

Today in the morning, I was woken up by sharp, abdominal pain . Thinking it was just number two, I sat on the toilet. Suddenly I started having cold sweats, dizziness , and more intense abdominal pain. The pain was so intense I took a pain killer. Later my urge of number two came back which resulted in diarrhea . Exhausted, i fell asleep for a few hours. The last time I had this episode was two months ago when i had my period. For today, my period has just started. In total, I ve only had these symptoms happen twice. Is there a correlation between my period and these symptoms? Did I just eat something bad (which I highly doubt)?
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  354
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Hello,

due to hormonal changes menstrual period may be associated with diarrhea.
You are getting it for the second time now.
Better consult a gynecologist.
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor